HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Semimartingales from the Fokker-Planck equation

Files in This Item:
pre724.pdf133.41 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83874

Title: Semimartingales from the Fokker-Planck equation
Authors: Mikami, Toshio Browse this author
Keywords: stochastic control
marginal problem
Nelson process
Issue Date: 1-Jun-2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 724
Start Page: 1
End Page: 15
Abstract: We show the existence of a semimartingale of which one-dimensional marginal distributions are given by the solution of the Fokker-Planck equation with the $p$-th integrable drift vector ($p>1$).
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69532
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University